# SDR ASAA2014010812350

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,332 hours, 21,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: HRSC3CFR9
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HARD TO OPEN.  ACFT GROUNDED. FOUND DOOR VERTICAL ADJUSTMENT LOW. REMOVED UPPER HINGE COVER TO AID IN OPENING DOOR.  DOOR ALSO RUBBING HARD ON LOWER HINGE COVER.  FOUND L2 DOOR TORQUE TUBE LOWER BEARING FAILED.  REMOVED L-2 DOOR ASSY IAW MM 52-41-00.  REPLACED FAILED BEARING IAW COM 52-16-15.  REINSTALLED L-2 DOOR ASSY IAW MM 52-41-00.  DOOR RIG & OPS CKS OK.
